# SDR O2GAN1DG92010

- Difficulty date: September 15, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N1DG
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9156
- Aircraft time: 2,849 hours, 687 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: GM5874820A
- Condition: Cracked
- Location: Spoiler
- Part time: 2,848 hours, 687 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING MAINTENANCE FOUND BRACKET HOLDING LT OUTBOARD FLT SPOILER WAS CORRODED AND CRACKED ALLOWING THE PROX SWITCH TO MOVE AWAY FROM THE TARGET, GIVING A FALSE FLT SPOILER DEPLOY 'MESSAGE' ON ROLLOUT, CAUSING REJECTED TAKEOFF.  AS PRECAUTIONARY MEASURE.
